# SDR SWAA2025071178760

- Difficulty date: June 6, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ACCESS PANEL 343AB AT RT HORIZONTAL STAB.  REPLACED BLADE ACCESS PANEL 343AB AT RT HORIZONTAL STAB IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND 51-40-02-0GN.
